# SDR SWAA050787

- Difficulty date: March 14, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 25,755 hours, 21,438 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CORROSION ON SHEAR TIE AT BS 767, BETWEEN STR 26R & STR 27R.  REPAIRED SHEAR TIE PER SRM.
